# SDR UALA2011111706294

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCKING TABS WORN AT STA 1077 RBL 11.  REMOVED SEAT TRACK DUE TO OUT OF LIMITS IAW B767 SRM.  FROM STA 1060 TO 1117 RBL 11 FABRICATED NEW SEAT TRACK IAW BOEING DRAWING DWG 146T5210.  ANODIZED, TREATED AND PRIMED NEW SEAT TRACK AND REPAIR PARTS IAW B767 AMM.  INSTALLED NEW SEAT TRACK IAW 767 SRM.  PART MARKED IAW GNMM.
